MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA P FEMORAL STEMS; QUADRA-P COLLARED STD. SIZE5

MEDACTA INTERNATIONAL SA QUADRA P FEMORAL STEMS; QUADRA-P COLLARED STD. SIZE5
Model Number 01.12.165
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 11/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 01 december 2025.Stem: quadra-p collared 01.12.165 quadra-p collared std.Size5 (k192827) lot 2347077: (b)(4) items manufactured and released on 16-apr-2024.Expiration date: 01-apr-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Liner: versafitcup dm 01.26.2852mhc double mobility hc liner d 28/dmf (k092265) lot 2408661: (b)(4) items manufactured and released on 21-may-2024.Expiration date: 30-apr-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Ball heads: mectacer 01.29.202 mectacer head biolox delta dia.28 12/14-m (k112115) lot 2426868: (b)(4) items manufactured and released on 09-oct-2024.Expiration date: 23-sep-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review.Liner: versafitcup dm 01.32.4452cf dm converter g/dmf - tin coated (k211891) lot 2303420: (b)(4) items manufactured and released on 12-jul-2023.Expiration date: 24-jun-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Cup: mpact 3d metal 01.38.062dh mpact 3d metal shell two hole d 62mm (k171966) lot 2000246: (b)(4) items manufactured and released on 07-may-2020.Expiration date: 28-apr-2025.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
At about 10 months from the primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout, removed all implants, and implanted new hardware.The surgery was completed successfully.

Brand Name
QUADRA P FEMORAL STEMS
Common Device Name
QUADRA-P COLLARED STD. SIZE5
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23758555
Report Number3005180920-2025-01232
Device Sequence Number10084133
Product Code LZO
UDI-Device Identifier07630040731898
UDI-Public07630040731898
Combination Product (Y/N)N
PMA/510(K) Number
K192827
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.12.165
Device Lot Number2347077
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Initial Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown